# SDR CALA2025100209559

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N17344
- Make and model: Boeing 737-8
- Aircraft serial: 67622
- Aircraft time: 4,199 hours, 1,427 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Intermittent
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFORMATION ONLY REPORT . FWD ENTRY LIGHT ILLMNTED AFTER TAKEOFF. WENT OUT AROUND 3K FEET. REF FIM 25-10 TASK 801, MAINT MSG 52-71001, INTERMITTEN FAULT, NOT ACTIVE NOR LATCHED, OK FOR CONTINUED SERVICE.
